MathSciNet Relay Station
MathSciNet bibliographic data
MR1068805 (92d:58028) 58D25 (35B35 35K57 58C40)
Alexander, J.; Gardner, R.; Jones, C. A topological invariant arising in the stability analysis of travelling waves. J. Reine Angew. Math. 410 (1990), 167–212.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement